Off Accutane After 3 Months. Will Acne Come Back?
- Asked by stjohn923
- 1 year ago
Hey, dermatologist just took me off accutane for 3-4 weeks to try and see if my blood work will get back to normal. I have been on it for a full 3 months at 60mg a day and my acne has cleared pretty well. I'm just curious how bad it will come back after not using it for about a month. I'm 5'7,120 pound male.
The purpose of Accutane is to get the correct amount of mg of the medication into your body, which is based on mg, weight, and type and severity of acne. If your acne is pretty clear and you've been taking it regularly, I don't think it should "come back" that quickly. But you can ask your physician what he/she was expecting to happen.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.